| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No further information is available on the repair at this time.¿ if any additional relevant information is identified following completion of the repair, the additional relevant information will be submitted in a supplemental report.
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit was annunciating as a normal call.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).